Proceedings of the Japan Academy, Series A, Mathematical Sciences

On Galois cohomology and weak approximation of connected reductive groups over fields of positive characteristic

Nguyen Quoc Thang

Full-text: Open access

Abstract

We consider some function field analogs of some main cohomological results of Kottwitz theory used in stable trace formula and Colliot-Thélène (and Sansuc) theory and give some applications.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 87, Number 10 (2011), 203-208.

Dates
First available in Project Euclid: 1 December 2011

Permanent link to this document
https://projecteuclid.org/euclid.pja/1322748851

Digital Object Identifier
doi:10.3792/pjaa.87.203

Mathematical Reviews number (MathSciNet)
MR2863415

Zentralblatt MATH identifier
1254.11042

Subjects
Primary: 11E72: Galois cohomology of linear algebraic groups [See also 20G10]
Secondary: 18G50: Nonabelian homological algebra 20G10: Cohomology theory

Keywords
Galois cohomology local and global fields algebraic groups

Citation

Thang, Nguyen Quoc. On Galois cohomology and weak approximation of connected reductive groups over fields of positive characteristic. Proc. Japan Acad. Ser. A Math. Sci. 87 (2011), no. 10, 203--208. doi:10.3792/pjaa.87.203. https://projecteuclid.org/euclid.pja/1322748851


Export citation

References

  • M. V. Borovoi, Abelianization of the second nonabelian Galois cohomology, Duke Math. J. 72 (1993), no. 1, 217–239.
  • M. V. Borovoi, Abelian Galois cohomology of reductive groups, Mem. Amer. Math. 132 (1998), no. 626, 1–50.
  • F. Bruhat and J. Tits, Groupes algébriques sur un corps local. Chapitre III. Compléments et applications à la cohomologie galoisienne, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 34 (1987), no. 3, 671–698.
  • J.-L. Colliot-Thélène, Résolutions flasques des groupes linéaires connexes, J. Reine Angew. Math. 618 (2008), 77–133.
  • J.-L. Colliot-Thélène, D. Harari et A. N. Skorobogatov, Compactification equivariante d'un tore (d'apres Brylinski et Künnemann), Expo. Math. 23 (2005) 161–170.
  • R. E. Kottwitz, Stable trace formula: cuspidal tempered terms, Duke Math. J. 51 (1984), no. 3, 611–650.
  • R. E. Kottwitz, Stable trace formula: elliptic singular terms, Math. Ann. 275 (1986), no. 3, 365–399.
  • J. S. Milne, The points on a Shimura variety modulo a prime of good reduction, The zeta functions of Picard modular surfaces, Univ. Montréal, Montreal, 1992, pp. 151–253.
  • B. C. Ngô, Le lemme fondamental pour les algèbres de Lie, Publ. Math. Inst. Hautes Études Sci. No. 111 (2010), 1–169.
  • J.-J. Sansuc, Groupe de Brauer et arithmétique des groupes algébriques linéaires sur un corps de nombres, J. Reine Angew. Math. 327 (1981), 12–80.
  • J.-P. Serre, Cohomologie galoisienne, fifth edition, Lecture Notes in Math., 5, Springer, Berlin, 1994; Galois cohomology, translated from the French by Patrick Ion and revised by the author, Springer, Berlin, 1997.
  • S. W. Shin, Counting points on Igusa varieties, Duke Math. J. 146 (2009), no. 3, 509–568.
  • N. Q. Thǎńg, Weak approximation, $R$-equivalence and Whitehead groups, in Algebraic $K$-theory (Toronto, ON, 1996), 345–354, Fields Inst. Commun., 16, Amer. Math. Soc., Providence, RI, 1997.
  • N. Q. Thǎńg, Weak approximation, Brauer and $R$-equivalence in algebraic groups over arithmetical fields, J. Math. Kyoto Univ. 40 (2000), no. 2, 247–291.
  • N. Q. Thǎńg, Weak approximation, Brauer and $R$-equivalence in algebraic groups over arithmetical fields. II, J. Math. Kyoto Univ. 42 (2002), no. 2, 305–316.
  • N. Q. Thǎńg, On corestriction principle in non abelian Galois cohomology over local and global fields, J. Math. Kyoto Univ. 42 (2002), no. 2, 287–304.
  • N. Q. Thǎńg, On Galois cohomology of semisimple groups over local and global fields of positive characteristic, Math. Z. 259 (2008), no. 2, 457–470.